Alert archive / Wyoming / High Wind Warnings in 2011

High Wind Warning 43, NWS Cheyenne, WY

June 7, 2011Albany County, Carbon County, Wyoming

NWS Cheyenne, WY issued this high wind warning at Jun 7, 2011, 11:17 AM MDT for Albany County, Carbon County, Wyoming. It was in force for 4 hr. 7 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 7, 2011, 11:17 AM MDT (17:17 UTC)
Expired
Jun 7, 2011, 3:40 PM MDT
In force
4 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY

The radar

The Cheyenne radar (KCYS), 140 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 11:20 AM MDTNON-TSTM WND GST 602 Ese Arlington, WY
Jun 7, 11:31 AM MDTNON-TSTM WND GST 69Arlington, WYGUST 69 MPH AT 1126 AM AND 1131 AM.
Jun 7, 12:05 PM MDTNON-TSTM WND GST 615 Nw Arlington, WYTHIS IS WAGONHOUND. SUSTAINED WIND 47 MPH.
Jun 7, 12:06 PM MDTNON-TSTM WND GST 66Arlington, WYSUSTAINED WIND 48 MPH.
Jun 7, 12:31 PM MDTNON-TSTM WND GST 623 Nw Arlington, WYTHIS IS FOOTE CREEK. SUSTAINED WIND 44 MPH.
Jun 7, 12:31 PM MDTNON-TSTM WND GST 70Arlington, WYGUST 70 MPH AT 1226 PM AND 1231 PM. SUSTAINED WIND 53 AT 1226 PM AND 49 MPH AT 1231 PM.
Jun 7, 12:55 PM MDTNON-TSTM WND GST 622 Ese Arlington, WYWIND GUST 62 MPH AT 1250 PM AND 1255 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 5.3 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2011-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2011-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2299 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

471 
WWUS75 KCYS 071717
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1117 AM MDT TUE JUN 7 2011

...STRONG WINDS WILL CONTINUE FOR MUCH OF THE AFTERNOON IN
THE ARLINGTON AND ELK MOUNTAIN AREAS...

.STRONG WINDS IN THE UPPER ATMOSPHERE WILL COMBINE WITH A
LARGE DIFFERENCE IN SURFACE PRESSURE ACROSS SOUTHEAST WYOMING
TO PRODUCE STRONG SURFACE WINDS IN THE ARLINGTON AREA. THE
STRONG WINDS WILL SLOWLY DIMINISH IN THE LATE AFTERNOON AND
WILL BE MUCH LIGHTER THIS EVENING.

WYZ110-072200-
/O.NEW.KCYS.HW.W.0043.110607T1717Z-110607T2200Z/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
1117 AM MDT TUE JUN 7 2011

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. 

* TIMING...UNTIL 4 PM.

* WINDS...SOUTHWEST TO WEST SUSTAINED AT 30 TO 45 MPH WITH 
  GUSTS AROUND 60 MPH. 

* IMPACTS...THE STRONG WINDS WILL CREATE HAZARDOUS TRAVEL FOR
  THOSE WITH LIGHTWEIGHT AND HIGH PROFILE VEHICLES ON INTERSTATE
  25 BETWEEN ARLINGTON AND ELK MOUNTAINS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

WEILAND
1 follow-up statement
466 
WWUS75 KCYS 072140
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
340 PM MDT TUE JUN 7 2011

...THE STRONG WINDS ACROSS SOUTHEAST WYOMING WILL CONTINUE TO 
SLOWLY DIMINISH THROUGH THIS EVENING...

...A STORM SYSTEM OVER NORTHWEST MONTANA AT MID AFTERNOON WILL
CONTINUE TO MOVE NORTHEAST THROUGH TONIGHT. AS THE STORM MOVES
FURTHER AWAY FROM THE AREA...THE WINDS WILL SLOWLY DIMINISH 
OVER SOUTHEAST WYOMING. WINDS AS OF 3 PM HAD DECREASED TO BELOW
HIGH WIND CRITERIA AND FOR THAT REASON...WILL CANCEL THE
PREVIOUSLY ISSUED HIGH WIND WARNING. 

WYZ110-072245-
/O.CAN.KCYS.HW.W.0043.000000T0000Z-110607T2200Z/
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
340 PM MDT TUE JUN 7 2011

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

THE WINDS WILL CONTINUE TO SLOWLY DIMINISH OVER SOUTHEAST
WYOMING THROUGH THIS EVENING. WINDS AS OF 3 PM HAD DECREASED TO 
BELOW HIGH WIND CRITERIA AND FOR THAT REASON...WILL CANCEL THE
PREVIOUSLY ISSUED HIGH WIND WARNING.  

EARLIER TODAY...MANY LOCATIONS AROUND ARLINGTON HAD WIND GUSTS
TO BETWEEN 60 AND 70 MPH BETWEEN 10 AM AND 2 PM.  

$$

WEILAND

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Jun 7, 2:55 AM MDT, 8 hours 22 minutes earlier.

Area forecast discussion, Jun 7, 2:55 AM MDT, 8 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
255 AM MDT TUE JUN 7 2011

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...

06Z SURFACE ANALYSIS SHOWED CENTER OF LOW JUST TO THE EAST OF
CHEYENNE WITH THE COLD FRONT BISECTING WYOMING. GUSTY WINDS HAVE
BEEN REPORTED WITH FROPA. RADAR SHOWING A FINE LINE JUST TO THE
NORTHWEST OF CHEYENNE PRESUMABLY THE COLD FRONT. 88D STILL
SHOWING SOME WEAK RETURNS SLOWLY MOVING NORTH OUT OF THE CWA. 00Z
UPPER AIR ANALYSIS SHOWED 50 METER HEIGHT FALLS AT BOTH 7/5H IN
WESTERN WYOMING ASSOCIATED WITH THE UPPER LOW LOCATED OVER BOISE
AT 5H.

MODELS IN GOOD AGREEMENT IN THE SHORT TERM. WITH THAT IN MIND THE
UPPER LOW CURRENTLY OVER IDAHO WILL MOVE TO THE NORTHEAST AND BY
THIS TIME TUESDAY NIGHT WILL BE LOCATED ALONG THE CANADIAN/NORTH
DAKOTA BORDER AND ANOTHER LOW WILL MOVE INTO WASHINGTON STATE. BY
THE END OF THE SHORT TERM THIS LOW WILL BE IN ALMOST THE SAME SPOT
AS TONIGHTS LOW OVER IDAHO.

WITH THAT SET UP IT WOULD APPEAR AS THOUGH TODAY WILL BE MAINLY
SUNNY YET WINDY AND THEN COOLER BUT UNSETTLED ON WEDNESDAY. IN
FACT SPC SHOWS SOUTHEAST WYOMING AND THE PANHANDLE IN THE SLIGHT
RISK ON WEDNESDAY.

WITH THE FRONT PASSING THROUGH THE CWA THIS MORNING MOST AREAS
WILL SEE HIGHS TODAY ABOUT 10 TO 15 DEGREES COOLER THAN MONDAY AND
EVEN COOLER ON WEDNESDAY.

WILL NEED TO PAY ATTENTION THROUGH THIS AFTERNOON THAT A HIGH WIND
WARNING IS NOT NEEDED.

.LONG TERM...THURSDAY THROUGH NEXT MONDAY NIGHT...LONG RANGE
MODELS IN REASONABLE AGREEMENT THROUGH NEXT WEEKEND. MODELS
GENERALLY SHOW COOLER THAN NORMAL TEMPS THURSDAY AND FRIDAY AS A
RELATIVELY STRONG UPPER LEVEL TROUGH...FOR THIS TIME OF THE
YEAR...PUSHES ACROSS THE NORTHERN AND CENTRAL ROCKIES EASTWARD
INTO THE NORTHERN PLAINS. EXPECT HIGH TEMPS TO STRUGGLE TO REACH
70 DEGREES ACROSS MOST AREAS LATE THIS WEEK AS THE TROUGH AXIS
MOVES ACROSS SOUTHEAST WYOMING. THE LOW TO MIDLEVELS OF THE
ATMOSPHERE ARE QUITE UNSTABLE DURING THE DAY. AMPLE MOISTURE AND
JET ENERGY ALOFT...COMBINED WITH THIS INSTABILITY AND LLVL
MOISTURE WILL RESULT IN A GOOD CHANCE FOR AFTERNOON AND EVENING
SHOWERS AND TSTORMS ALONG AND EAST OF THE LARAMIE RANGE. INCREASED
POP BETWEEN 4O TO 60 PERCENT OVER THE EASTERN TWO-THIRDS OF THE
FORECAST AREA INCLUDING WESTERN NEBRASKA THROUGH THURSDAY NIGHT.
MODEL SOUNDING SHOW A RISK OF STRONG TO SEVERE TSTORMS WITH CAPE
VALUES NEAR 1500 J/KG...LI/S BELOW -6...AND HIGH LAPSE RATES UP TO
450 MB. ALTHOUGH SOMEWHAT DRIER WESTERLY FLOW IS EXPECTED ON
FRIDAY AS THE TROUGH PUSHES EASTWARD...THERE SHOULD BE ENOUGH LLVL
MOISTURE AND INSTABILITY TO TRIGGER ISOLATED SHOWERS AND
TSTORMS...ESPECIALLY FURTHER SOUTH AROUND THE COLORADO BORDER AS A
WEAK UPPER LEVEL DISTURBANCE MOVES EASTWARD ACROSS THE CNTRL
ROCKIES.

FOR THE WEEKEND...EXPECT WARMING TEMPS CLOSER TO NORMAL FOR THIS
TIME OF THE YEAR AS ALL MODELS SHOW SOUTH TO SOUTHWEST FLOW AND
DRIER CONDITIONS ACROSS WYOMING AS ANOTHER UPPER LEVEL TROUGH
STALLS OVER THE WEST COAST. WITH SOME LLVL MOISTURE AND DAYTIME
INSTABILITY...CAN NOT RULE OUT AN AFTERNOON TSTORM OR SHOWER OVER
LOCATIONS EAST OF THE LARAMIE RANGE...BUT EXPECT MOST AREAS TO
REMAIN DRY WITH TEMPERATURES WARMING INTO THE 70S AND LOW 80S
DURING THE DAY.

&&

.AVIATION...FOR 12Z TAF ISSUANCE...
ALL LOCATIONS WILL REMAIN VFR FOR THE NEXT 24 HOUR. ONLY WEATHER
CONCERN WILL BE THE STRONG AND GUSTY WEST WINDS THROUGH THIS
AFTERNOON. GUSTS TO AROUND 50 MPH WILL BE POSSIBLE ESPECIALLY AT
KRWL.
&&

.FIRE WEATHER...UPPER LOW PULLING OFF TO THE NORTHEAST AND STRONG
COLD FRONT MOVING ACROSS THE DISTRICT WILL CREATE VERY GUSTY WINDS
TODAY. SOME AREAS OF SOUTHEAST WYOMING THE THE SOUTHERN PANHANDLE
WILL SEE RELATIVE HUMIDITY NEARING CRITICAL VALUES BUT WITH GREEN
FUELS FIRE WEATHER CONCERNS REMAIN LOW.
&&

.HYDROLOGY...FLOOD WARNINGS REMAIN IN EFFECT FOR MOST RIVERS
FLOWING OFF THE SIERRA MADRE AND SNOWY RANGES FOR THE REST OF THE
WEEK. FLOOD WARNING ALSO REMAIN IN EFFECT FOR THE LOWER NORTH
PLATTE RIVER BETWEEN HENRY AND MITCHELL. TEMPERATURES WILL BE
COOLER OVER THE FORECAST AREA TODAY AND FOR THE REST OF THIS
WEEK. THIS WILL SLOW THE SNOW MELT AND RUNOFF A BIT INTO NEXT
WEEKEND. HOWEVER...STRONG WINDS FOR TUESDAY AND SHOWERS WEDNESDAY
AND THURSDAY MAY INCREASE THE SNOWMELT AND RIVER LEVELS. UP TO A
THIRD OF AN INCH OF RAIN CAN BE EXPECTED WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT IN MANY AREAS.
&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLOOD WATCH UNTIL 6 PM WEDNESDAY FOR WYZ110.
NE...NONE.

&&

SHORT TERM/AVIATION/FIRE WEATHER...GRIFFITH
LONG TERM/HYDROLOGY...TJT
Hazardous weather outlook, Jun 7, 11:12 AM MDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1112 AM MDT TUE JUN 7 2011

WYZ101>119-081100-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1112 AM MDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINDY CONDITIONS ARE EXPECTED THE REST OF TODAY WITH WESTERLY
WINDS SUSTAINED BETWEEN 25 TO 35 MPH AND GUSTS AROUND 55 MPH
EXPECTED. A HIGH WIND WARNING IS IN EFFECT FOR THE ARLINGTON AREA
UNTIL 4 PM. WINDS ARE EXPECTED TO DIMINISH THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH FRIDAY.
A FEW STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND
THURSDAY MAINLY EAST OF THE LARAMIE RANGE. OTHERWISE HIGH WATER
LEVELS WILL PERSIST ALONG RIVERS ACROSS SOUTHEAST WYOMING MAINLY
DUE TO SNOW MELT IN THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-081100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1112 AM MDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

BREEZY CONDITIONS ARE EXPECTED THE REST OF TODAY. WEST WINDS WILL
BE SUSTAINED BETWEEN 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. THE
WINDS WILL DIMINISH THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH
FRIDAY...WITH A FEW THUNDERSTORMS POSSIBLY BECOMING SEVERE
WEDNESDAY AND THURSDAY AFTERNOON. OTHERWISE HIGH WATER LEVELS
WILL PERSIST ALONG THE NORTH PLATTE RIVER DUE TO CONTINUED
RELEASES FROM UPSTREAM RESERVOIRS AND SNOW MELT OUT OF THE
MOUNTAINS ACROSS WYOMING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Local storm report, Jun 7, 10:23 AM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1023 AM MDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
06/07/2011  M59 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 42 MPH

&&

DDEAL
Special weather statement, Jun 7, 10:41 AM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1041 AM MDT TUE JUN 7 2011

WYZ101-103>106-109>117-071845-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MUDDY GAP...
MEDICINE BOW...BORDEAUX...RAWLINS...SINCLAIR...HANNA...
ARLINGTON...ELK MOUNTAIN...BAGGS...DIXON...SARATOGA...
ENCAMPMENT...RIVERSIDE...CENTENNIAL...ALBANY...WOODS LANDING...
LARAMIE...VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...
HARRIMAN...WHITAKER
1041 AM MDT TUE JUN 7 2011

...STRONG WINDS WILL CONTINUE TO AFFECT MUCH OF SOUTHEAST WYOMING
THROUGH THE MID AFTERNOON...

WESTERLY WINDS WHICH WILL CONTINUE THROUGH THE MID AFTERNOON
HOURS OVER MUCH OF SOUTHEAST WYOMING. WINDS WILL BE SUSTAINED AT
25 TO 35 MPH WITH GUSTS AS HIGH AS 55 MPH DURING THAT TIME.

AT 1015 AM...ARLINGTON HAD A WIND GUST TO 57 MPH. BOTH DOUGLAS
AND LUSK HAD WIND GUSTS TO 43 MPH AT THAT TIME.

THE STRONG WINDS WILL MAKE TRAVEL HAZARDOUS FOR THOSE WITH
LIGHTWEIGHT AND HIGH PROFILE VEHICLES TRAVELING IN SOUTHEAST
WYOMING TODAY. THIS INCLUDES MUCH OF INTERSTATE 80 BETWEEN
CHEYENNE AND RAWLINS AND INTERSTATE 25 BETWEEN CHEYENNE AND
WHEATLAND AS WELL AS CONVERSE COUNTY.

WEILAND
Local storm report, Jun 7, 10:50 AM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1050 AM MDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     NON-TSTM WND GST 2 ESE ARLINGTON         41.58N 106.17W
06/07/2011  E61 MPH          CARBON             WY   DEPT OF HIGHWAYS

            GUST 61 MPH ALSO AT 1020 AM AND 1025 AM.

&&

DDEAL
Local storm report, Jun 7, 10:56 AM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1056 AM MDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     NON-TSTM WND GST 15 NNE CENTENNIAL       41.50N 106.00W
06/07/2011  E60 MPH          ALBANY             WY   MESONET

            THIS IS STROUS HILL.

1040 AM     NON-TSTM WND GST 5 NW ARLINGTON          41.64N 106.28W
06/07/2011  E60 MPH          CARBON             WY   DEPT OF HIGHWAYS

            THIS IS WAGONHOUND.

&&

DDEAL
Local storm report, Jun 7, 11:01 AM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1101 AM MDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
06/07/2011  M58 MPH          CARBON             WY   DEPT OF HIGHWAYS

&&

DDEAL
Local storm report, Jun 7, 11:07 AM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1107 AM MDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
06/07/2011  M62 MPH          CARBON             WY   DEPT OF HIGHWAYS

1045 AM     NON-TSTM WND GST 5 NW ARLINGTON          41.64N 106.28W
06/07/2011  E62 MPH          CARBON             WY   DEPT OF HIGHWAYS

            THIS IS WAGONHOUND.

&&

DDEAL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:00 PM MDTSevere Thunderstorm WarningCYSLaramie30 min

Nearby

High Wind Warnings in Wyoming, 2011Every high wind warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.